# SDR SWIA2022122767036

- Difficulty date: November 29, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 37,274 hours, 36,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR TIE DOWN PLATE BETWEEN BS 605-621, LBL 27 - 36.   REPLACED AFT CARGO FLOOR TIE DOWN PLATE ASSEMBLY WITH NEW IAW REO 601R-53-61-7922 REV-, AND DWG 601R35031, REV-Y.
